# SDR ABXA201011240164

- Difficulty date: November 3, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Part number: 313T1380240
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG PYLON HYD ACCESS BAY OUTBOARD SUPPORT BEAM IS CRACKED THRU NUT PLATE, COMMON TO PANEL 437ELX.  INSTALLED NEW LEFT WING ENG PYLON HYD ACCESS BAY SUPPORT BEAM IAW B767 SRM 51-40-2.
